# SDR 97ZZZX340

- Difficulty date: May 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N293UE
- Make and model: Bag BAE146200A
- Aircraft serial: E2097
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ATW - FORWARD PASSENGER DOOR FUSELAGE UPPER LONGERON AFT OF FUSELAGE FR NR 14 HAS DRILL MARK BOTTOM SURFACE APPROXIMATELY .018 INCH DEEP.  PART NEEDS TO BE MADE, CHECKED, ALODINED, NOTED FOR CRACKS.  CORRECTIVE ACTION:  REC'D FAX JM/RJ0624-96 DAI/1011/55 ALLOWING REPAIR PIECE MADE/INSTALLED.  MADE REPAIR PER FAX.  PART HEAT TREATED AND CHECKED FOR T-81 CONDITION.  ALODINED AND PAINTED PART.  DRESSED AREA.  NDT'D, NO CRACKS.
